Alert archive / Texas / Special Weather Statements in 2023

Special Weather Statement, NWS Austin/San Antonio, TX

June 3, 2023Atascosa County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Jun 3, 2023, 10:21 PM CDT for Atascosa County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2023, 10:21 PM CDT (03:21 UTC)
Expired
Jun 3, 2023, 11:00 PM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Hail
0.88 in
Wind
40

County Atascosa County, TX

The radar

The Austin/San Antonio radar (KEWX), 110 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2196 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

812 
WWUS84 KEWX 040321
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT Sat Jun 3 2023
 
TXZ204-205-219>221-040400-
Frio TX-Bexar TX-Atascosa TX-Medina TX-Wilson TX-
1021 PM CDT Sat Jun 3 2023

...Strong thunderstorms will impact portions of southeastern Medina,
northern Frio, northwestern Atascosa, west central Wilson and
southwestern Bexar Counties through 1100 PM CDT...

At 1020 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of North Pearsall to 6 miles
northeast of Schattel to near Somerset. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Pleasanton, Pearsall, Devine, Jourdanton, Poteet, Charlotte, Lytle,
Somerset, Elmendorf, Natalia, North Pearsall, Moore, Calaveras Lake,
Noonan, Pearson, Leming, Schattel, Bigfoot, Biry and Yancey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2910 9929 2927 9891 2930 9829 2883 9841
      2890 9930
TIME...MOT...LOC 0320Z 278DEG 13KT 2900 9915 2900 9876 2917 9862 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

$$

CP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Jun 3, 7:12 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 3, 7:12 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
712 PM CDT Sat Jun 3 2023

...New UPDATE...

.UPDATE...
Issued at 704 PM CDT Sat Jun 3 2023

Storms across the Rio Grande area especially entering the southwest
part of Dimmit County as of this writing to be strong to severe.
After coordinating with SPC, a Severe Thunderstorm Watch was issued
for Dimmit County through 1 AM CDT Sunday. The main severe weather
hazards are large to very large hail up to ping pong size and wind
gusts up to 70 mph.

&&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 148 PM CDT Sat Jun 3 2023

Weather across the area at the present time is relatively quiet.
This morning started out cool and dry in the wake of the overnight
MCS, but dewpoints have creeped back into the 60s and 70s with
temperatures in the 80s. Skies remain partly cloudy with light
southerly winds in place. Convection chances late this afternoon and
tonight remain a low confidence forecast, but it appears there are
two main areas to watch for possible development and movement into
the CWA. The first is activity west of the Rio Grande that should
initiate after 4 pm. There will be a window for this activity to
congeal into a complex and become cold pool dominate and progress
into the western counties. Latest runs of the HRRR show this most
likely happening in the southwestern CWA near Maverick, Dimmit, and
Zavala County after 7-8 pm before likely moving into the CRP CWA by
11 pm. With this potential MCS, there is the chance for some strong
to severe winds and perhaps small hail as well. SPC has this general
area in a Slight Risk of severe storms in the latest Day 1 outlook.

The second area to watch will be possible development of showers and
storms just north of the Hill Country around 7 pm. The past few runs
of the HRRR are consistently showing this activity growing upscale
into an MCS with the system moving into the Hill Country then into
the I35 corridor after midnight. Will have to watch this, but have
increased PoPs for this area tonight to 40-50 percent for now.
Overall severe chances will be likely lower with this system but
will have to monitor for possible winds. There is a marginal risk
for this area in the Day 1 outlook.

Lows tonight will likely be in the 60s across the area. For
tomorrow, much of the forecast will be dependent on what happens
tonight. If we get a large complex moving through the area after
midnight, we will likely see less activity tomorrow afternoon with
only scattered activity possible. Latest run of the NBM has 60-70
PoPs in the north tomorrow but has not picked up the overnight
system yet. Toned PoPs tomorrow down a bit given the risk of the
overnight system. Highs will be in the 80s for much of the area.
Will keep 20 PoPs for much of the area tomorrow night. Lows will be
in the 60s to near 70 once again.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 148 PM CDT Sat Jun 3 2023

Majority of the long term forecast consists of a northwesterly flow
aloft as weak ridging establishes from Northern Mexico into the New
Mexico region. The flow eventually looks to flatten toward later in
the week and into next weekend. The precipitable water values over
the region will remain within 1 standard deviation of normal for
this time of year. The best rain and storm chances are expected to
concentrate through early week and will continue to primarily be
driven by mesoscale processes, like convective outflow and complex
propagations. Locally heavy downpours are possible with convection
through Tuesday night and this may result in the concern for some
low end flooding at times. WPC continues to highlight much of the
area under a level 1 of 4 risk for excessive rainfall through that
time. While the better rain and storm chances decline into mid to
late week, there could be enough lingering moisture and lift to
allow the opportunity for low end PoPs of around 10 to 20 percent
across the region. This includes the possible interaction with the
sea breeze.

Temperatures look to steadily warm through the long term back to
near normal by the end of the week before trending slightly above
the seasonable average into next weekend. Conditions will trend on
the humid side as well with the modest low-level onshore east to
southeast flow from off the Gulf of Mexico. However, if a convective
complex at any time is able to advance across the region in any
similar fashion as last night, then some cooler temperatures and a
more refreshing feel within the air may result as the atmosphere
would likely need some time to recharge on bringing back the warm
and more humid airmass.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Sat Jun 3 2023

VFR conditions are expected across the I-35 sites this evening. A
cluster of storms is expected later tonight to push across the I-35
terminal and impact the San Antonio area airports around midnight and
early overnight. For KAUS, decided to go with VCTS for 02z as a storm
over the Hill Country pushes to the southeast. For KDRT, storms have
been developing for the last several hours over Mexico and now slowly
affecting the Rio Grande but not yet the KDRT. Decided to go with
VCTS for now and planning to adjust accordingly with radar trends
and new hires data. MVFR and even IFR cigs could be possible if any
of these storms move overhead the terminals. Winds will be light and
variable for the most part with the exception of thunderstorm
activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  90  67  87 /  40  50  20  50
Austin Bergstrom Intl Airport  67  88  65  86 /  30  40  20  50
New Braunfels Muni Airport     68  88  65  86 /  30  40  20  50
Burnet Muni Airport            66  85  65  83 /  40  60  30  50
Del Rio Intl Airport           68  91  69  90 /  50  20  10  20
Georgetown Muni Airport        67  88  65  85 /  30  60  30  50
Hondo Muni Airport             67  88  66  86 /  40  30  20  40
San Marcos Muni Airport        67  88  65  86 /  30  40  20  50
La Grange - Fayette Regional   69  87  66  85 /  10  50  30  50
San Antonio Intl Airport       69  89  67  86 /  40  40  20  40
Stinson Muni Airport           69  89  68  87 /  40  30  20  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...17
Long-Term...04
Aviation...17
Hazardous weather outlook, Jun 3, 1:48 PM CDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
148 PM CDT Sat Jun 3 2023

TXZ171>173-183>194-202>209-217>225-228-041900-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
148 PM CDT Sat Jun 3 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

There is a Level 1 out of 5 risk for severe storms across
portions of the Rio Grande Plains, southern Edwards Plateau, Hill
Country and I-35 corridor late this afternoon and tonight. A level
2 risk in in place for the Winter Garden region near Maverick
County. Any severe storms that form will be capable of producing
damaging wind gusts and large hail. In addition, locally heavy
rainfall is possible with these storms. There is a Level 1 out of
4 risk for excessive rainfall that could lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few storms could produce heavy rainfall Sunday through Tuesday.
There is a Level 1 out of 4 risk for excessive rainfall that
could lead to flooding during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 3, 9:10 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
910 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     Hail             2 NNE San Leanna        30.17N 97.81W
06/03/2023  E0.50 inch       Travis             TX   Public

            Report from mPING.

&&

JR
Special weather statement, Jun 3, 9:11 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT Sat Jun 3 2023

TXZ193-209-040300-
Bastrop TX-Fayette TX-
911 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of east central Bastrop
and central Fayette Counties through 1000 PM CDT...

At 911 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smithville, moving northwest at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Smithville, Plum, West Point, Winchester, Kirtley and Buescher State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2997 9691 2985 9706 3004 9720 3013 9706
      3011 9704 3004 9702 3005 9698
TIME...MOT...LOC 0211Z 148DEG 13KT 3001 9706

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Jun 3, 9:20 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 PM CDT Sat Jun 3 2023

TXZ202>204-218-219-040300-
Frio TX-Uvalde TX-Kinney TX-Medina TX-Zavala TX-
920 PM CDT Sat Jun 3 2023

...Strong thunderstorms will impact portions of southwestern Medina,
northeastern Kinney, Uvalde, northeastern Zavala and western Frio
Counties through 1000 PM CDT...

At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alamo Village to near Cline to 12 miles
northwest of Frio Town to Bluff. Movement was northwest at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Uvalde, Pearsall, Brackettville, Batesville, Sabinal, Laguna, Knippa,
Blewett, Derby, Hilltop, Washer, Uvalde Estates, Montell, Dabney,
Cline, Yancey, Divot, Alamo Village, Bluff and Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2933 10048 2962 10041 2961 10015 2917 9912
      2866 9911
TIME...MOT...LOC 0220Z 125DEG 6KT 2940 10032 2933 10003 2912 9949
2889 9928

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP
Local storm report, Jun 3, 9:23 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
923 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     Tstm Wnd Gst     1 SE Bergstrom Internat 30.20N 97.66W
06/03/2023  M59 MPH          Travis             TX   ASOS

            59 mph thunderstorm wind gusts measured at
            Austin Bergstrom International Airport.

&&

OB
Special weather statement, Jun 3, 9:36 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
936 PM CDT Sat Jun 3 2023

TXZ209-040315-
Fayette TX-
936 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of east central Fayette
County through 1015 PM CDT...

At 936 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Fayetteville, Rabbs Prairie, Rutersville and Mullins
Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2992 9697 3004 9688 2989 9664 2978 9683
TIME...MOT...LOC 0236Z 081DEG 3KT 2991 9682

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Jun 3, 10:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT Sat Jun 3 2023

TXZ204-205-219>221-040400-
Frio TX-Bexar TX-Atascosa TX-Medina TX-Wilson TX-
1021 PM CDT Sat Jun 3 2023

...Strong thunderstorms will impact portions of southeastern Medina,
northern Frio, northwestern Atascosa, west central Wilson and
southwestern Bexar Counties through 1100 PM CDT...

At 1020 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of North Pearsall to 6 miles
northeast of Schattel to near Somerset. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pleasanton, Pearsall, Devine, Jourdanton, Poteet, Charlotte, Lytle,
Somerset, Elmendorf, Natalia, North Pearsall, Moore, Calaveras Lake,
Noonan, Pearson, Leming, Schattel, Bigfoot, Biry and Yancey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2910 9929 2927 9891 2930 9829 2883 9841
      2890 9930
TIME...MOT...LOC 0320Z 278DEG 13KT 2900 9915 2900 9876 2917 9862

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays43 min
Jun 3, 7:17 PM CDTSpecial Weather StatementEWXDimmit, Kinney, Maverick, Zavala58 min
Jun 3, 7:25 PM CDTSpecial Weather StatementEWXGillespie35 min
Jun 3, 7:28 PM CDTSpecial Weather StatementEWXBurnet32 min
Jun 3, 7:55 PM CDTSpecial Weather StatementEWXBlanco, Hays, Williamson35 min
Jun 3, 8:17 PM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson47 min
Jun 3, 8:33 PM CDTSpecial Weather StatementEWXZavala42 min
Jun 3, 9:03 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Hays, Travis42 min
Jun 3, 9:11 PM CDTSpecial Weather StatementEWXFayette49 min
Jun 3, 9:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette58 min
Jun 3, 9:20 PM CDTSpecial Weather StatementEWXKinney, Uvalde40 min
Jun 3, 9:36 PM CDTSpecial Weather StatementEWXFayette39 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala95 min
Jun 3, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee58 min
Jun 3, 10:10 PM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Fayette3 hr
Jun 3, 10:36 PM CDTSevere Thunderstorm WarningEWXLee30 min
Jun 3, 10:55 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson50 min
Jun 3, 11:38 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson3 hr
Jun 4, 12:02 AM CDTSpecial Weather StatementEWXBexar43 min
Jun 4, 12:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 4, 1:09 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe111 min
Jun 4, 1:17 AM CDTSpecial Weather StatementEWXGuadalupe28 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEWXBlanco29 min
Jun 4, 3:07 AM CDTSpecial Weather StatementEWXLlano38 min
Jun 4, 3:16 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 3:32 AM CDTAreal Flood AdvisoryEWXGillespie, Llano2 hr
Jun 4, 4:01 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryEWXGillespie19 min
Jun 4, 4:52 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Jun 4, 2:11 PM CDTSpecial Weather StatementEWXMedina49 min
Jun 4, 2:20 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 4, 2:34 PM CDTSpecial Weather StatementEWXUvalde26 min
Jun 4, 2:37 PM CDTSevere Thunderstorm WarningEWXBandera, Medina38 min
Jun 4, 2:46 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
Jun 4, 2:57 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde33 min
Jun 4, 3:12 PM CDTSpecial Weather StatementEWXBexar, Medina63 min
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde11 min
Jun 4, 3:28 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina, Uvalde3 hr
Jun 4, 3:55 PM CDTSpecial Weather StatementEWXFayette65 min
Jun 4, 3:58 PM CDTSpecial Weather StatementEWXMedina47 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningEWXFrio, Medina41 min
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBandera43 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningEWXFrio, Medina45 min
Jun 4, 5:06 PM CDTSpecial Weather StatementEWXMedina39 min
Jun 4, 5:28 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Jun 4, 5:34 PM CDTSpecial Weather StatementEWXUvalde56 min
Jun 4, 5:39 PM CDTSpecial Weather StatementEWXAtascosa51 min
Jun 4, 6:15 PM CDTSpecial Weather StatementEWXAtascosa45 min
Jun 4, 6:22 PM CDTSpecial Weather StatementEWXUvalde38 min
Jun 4, 6:58 PM CDTSpecial Weather StatementEWXUvalde47 min

Nearby

Special Weather Statements in Texas, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.